Applied to : 2000-2002 Maxima P1167 (Bank 2) Ho2S2 (Rear) (High Voltage Monitoring) Replace Oxygen Sensor... Check out this site..http://www.nissanhelp.com/Ownership/Bulletins/Nissan/2002/NTB02-051.htm
Probably the high beam switch in the steering column is bad.
I would suspect the blower motor speed resistor is bad.
I would suspect the blower motor speed resister is shot.
A faulty camshaft can cause your 1991 Nissan Maxima to idle erratically. A diagnostic test could verify the cause of the improper idling speed.
Possibly the high beam element for the passenger side is broken. There are two elements inside those lightbulbs, one for low beam, the other for high beam.
If the car has high miles, try checking the catalytic converter. If it is clogged it will cause the vehicle to lose power.
It is in the fuel tank. It was relocated there for the 5th generation cars, and Nissan listed it as 'non-serviceable' in the Maxima and Infinity I35 (mechanically identical cousin.) Some owners claim to have replaced it with a high degree of expertise, but is not recommended for those unfamiliar.
Bulbs Multifunction switch - The headlight switch on these go bad they run about $100 but are not to bad to replace. I would think that that is the most likely problem. Fuse usually in the power distribution block under hood
rear differential got lube? rear wheel bearings?
Only high beams work on my 93 Nissan maxima. Had new headlight put in but still doesn't work. What may this be? Thanks you so much
Tire balance or tire belt separation (bad tire) would be my guess. check your wheel balance
headlight switch is probaly your trouble
The Nissan Maxima 2009 is special because it is a mid-level luxury sedan. Some features of the Nissan Maxima 2009 include iPod Integration, Precise Steering and High Quality Interior.
Well, first i would replace the low beam bulbs, if that doesn't work, perhaps a fuse, and if not that, wiring problems.
replace the high beam bulb
spark plugs and wires
broken belt in the tire, uneven wear
What would cause high levels of vitamin b12
Too high a temperature
6 to 12
No, Aleve does not get you high. It is a non-steroidal anti-inflammatory medication. Drugs in that class are not addictive, nor do they cause any effects which would cause one to feel as though they are high.
Yes it would, just for a minute at the least
high mileage transmission fluid probably